# SDR ASOA05488

- Difficulty date: June 5, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N705EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 2LA00430575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE RT AFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE RT AFT EXTERIOR EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
